advertisement
Question
Posted by: Mel | 2008/10/14

Hi Doc, Some help here please

Hi Doc, just need you to put my mind at ease. There' s two possibilities here. The problem 1st... today while at work my friend &  i work together so she gave me vitamin tabs that she had just bought. I was perfect the morning but after i took this tablet i felt like it was stuck in my throat trying to come up &  i couldn' t help but throw up. I read the note inside the pack &  1 of the side effects were vomiting.Now could it be the tab that caused me to fall ill for that while or would it have anything to do with pregnancy? The last time I was active was yesterday &  Saturday but im on birth control, we always use protection &  for extra safety my bf pulls out before time.What could have triggered it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I can't answer the first one without knowing exactly WHICH tab this was, and exactly what it contained, Usually, vitamin tablets don't contain anything that would make one vomit. The episode is unlikely to be due to pregnancy, as the nausea of pregnancy arrives some time into the pregnancy, and wouldn't relate to your recent activities.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cody | 2008/10/14

If you are using contraceptives there aint nothing to worry about maybe were just reacting to the tables. Stop taking tablets prescribed to other people its just like trying a diet tonic that was prescibed for somebody and use it only to have bad reactions to it which might lead you to hospitalisation.

Reply to cody

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement